I am 47 yrs old had partial hysterectomy May 2013, feeling in a fog, tired low libido, and weight gain. Friend recommended Progesterone Cream. Used a week woke up with headache and nausea. Just fyi the cream did lift the fog and tiredness. Could this be the Progesterone Cream, the nausea ??
A partial hysterectomy removes the uterus, but does not remove the ovaries. However, e surgery does cut off half their blood supply, leading to an earlier and harsher menopause. Progesterone can help with some symptoms, and is rare to cause side effects (usually breast tenderness if anything). Over-the-counter Progesterone has 20 mg per gram (1/4 teaspoon) of cream, so if you were using that, the dose is probably too low to cause the nausea and headache upon awakening. More likely, a deficiency of DHEA is going on as well. DHEA is also sold over the counter, so my patients start low at 5-10 mg, and increase slowly. If acne or aggression (the most common side effects), they stop and reduce dose.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.